Síguenos en Twitter     Síguenos en Facebook     Síguenos en Google+     Síguenos en YouTube     Siguenos en Linkedin     Correo Grupsagessa     Gmail     Yahoo Mail     Dropbox     Instagram     Pinterest     Slack     Google Drive     Reddit     StumbleUpon     Print

SOBRE EL AUTOR **

Mi foto
FACP. Colegio de médicos de Tarragona Nº 4305520 / fgcapriles@gmail.com

WORLD EMERGENCY MEDICINE SOCIETIES

Cranial Nerve VI Palsy Emergency

Buscar en contenido

Contenido:

martes, 23 de agosto de 2016

Drug Rashes

emDocs - August 23, 2016 - Author: Chavez S - Edited by: Koyfman A and Long B
  • Morbilliform Drug Eruptions
  • Erythema Multiforme
  • Drug Rash with Eosinophilia and Systemic Symptoms Syndrome (DRESS)
  • Stevens-Johnson Syndrome (SJS) and Toxic Epidermal Necrolysis (TEN)
  • Drug-Specific Rashes
Summary:
  • Most (90%) drug rashes are morbilliform drug eruptions. Treat symptomatically with topical steroids and oral antihistamines.
  • Patients with DRESS will have hepatic or renal involvement, usually eosinophilia and are treated with antipyretics and antipruritics.
  • SJS/TEN involve mucous membranes and are a life-threatening rash not to miss!"